Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 36, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Apr 30, 2016, 3:31 AM CDT. It took effect at Apr 30, 2016, 4:00 PM CDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Apr 30, 2016, 3:31 AM CDT (08:31 UTC)
- In effect from
- Apr 30, 2016, 4:00 PM CDT
- Expired
- May 1, 2016, 6:32 PM CDT
- In force
- 27 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
529 WHUS73 KGRB 300831 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 331 AM CDT SAT APR 30 2016 ...GUSTY NORTHEAST WINDS AND LARGE WAVES MAY POSE A HAZARD TO SMALL CRAFT TONIGHT AND SUNDAY... .INCREASING NORTHEAST WINDS WILL PRODUCE LARGE WAVES ON LAKE MICHIGAN TONIGHT AND SUNDAY. LMZ541>543-301645- /O.NEW.KGRB.SC.Y.0036.160430T2100Z-160502T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 331 AM CDT SAT APR 30 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 PM CDT SUNDAY. * WINDS...NORTHEAST INCREASING TO 15 TO 25 MPH. * WAVES...BUILDING TO 3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
917 WHUS73 KGRB 301436 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 936 AM CDT SAT APR 30 2016 ...GUSTY NORTHEAST WINDS AND LARGE WAVES MAY POSE A HAZARD TO SMALL CRAFT TONIGHT AND SUNDAY... .INCREASING NORTHEAST WINDS WILL PRODUCE LARGE WAVES ON LAKE MICHIGAN TONIGHT AND SUNDAY. LMZ541>543-302245- /O.CON.KGRB.SC.Y.0036.160430T2100Z-160502T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 936 AM CDT SAT APR 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 PM CDT SUNDAY... * WINDS...NORTHEAST INCREASING TO 15 TO 25 MPH. * WAVES...BUILDING TO 3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
457 WHUS73 KGRB 302049 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 349 PM CDT SAT APR 30 2016 ...GUSTY NORTHEAST WINDS AND LARGE WAVES WIL POSE A HAZARD TO SMALL CRAFT TONIGHT AND SUNDAY... .INCREASING NORTHEAST WINDS WILL PRODUCE LARGE WAVES ON LAKE MICHIGAN TONIGHT AND SUNDAY. LMZ541>543-010500- /O.CON.KGRB.SC.Y.0036.160430T2100Z-160502T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 349 PM CDT SAT APR 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY... * WINDS...NORTHEAST INCREASING TO 15 TO 25 MPH. * WAVES...BUILDING TO 3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
553 WHUS73 KGRB 010213 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 913 PM CDT SAT APR 30 2016 ...GUSTY NORTHEAST WINDS AND LARGE WAVES WILL POSE A HAZARD TO SMALL CRAFT TONIGHT AND SUNDAY... .GUSTY NORTHEAST WINDS WILL PRODUCE LARGE WAVES ON LAKE MICHIGAN TONIGHT AND SUNDAY. LMZ541>543-011015- /O.CON.KGRB.SC.Y.0036.000000T0000Z-160502T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 913 PM CDT SAT APR 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY... * WINDS...NORTHEAST 15 TO 25 KTS. * WAVES...3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
067 WHUS73 KGRB 010450 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1150 PM CDT SAT APR 30 2016 ...GUSTY NORTHEAST WINDS AND LARGE WAVES WILL POSE A HAZARD TO SMALL CRAFT TONIGHT AND SUNDAY... .GUSTY NORTHEAST WINDS WILL PRODUCE LARGE WAVES ON LAKE MICHIGAN AND TONIGHT AND SUNDAY. STRONG WINDS AND LARGE WAVES ARE ALSO EXPECTED OVER SOUTHERN GREEN BAY THROUGH DAYBREAK. LMZ522-011000- /O.EXB.KGRB.SC.Y.0036.160501T0500Z-160501T1000Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1150 PM CDT SAT APR 30 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM CDT SUNDAY. * WINDS...NORTHEAST 15 TO 25 KTS WITH HIGHER GUSTS. * WAVES...3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-011300- /O.CON.KGRB.SC.Y.0036.000000T0000Z-160502T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1150 PM CDT SAT APR 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY... * WINDS...NORTHEAST 15 TO 25 KTS. * WAVES...3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
048 WHUS73 KGRB 010834 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 334 AM CDT SUN MAY 1 2016 ...GUSTY NORTHEAST WINDS AND LARGE WAVES WILL POSE A HAZARD TO SMALL CRAFT TODAY... .GUSTY NORTHEAST WINDS WILL PRODUCE LARGE WAVES ON LAKE MICHIGAN TODAY. LMZ522-010945- /O.CAN.KGRB.SC.Y.0036.000000T0000Z-160501T1000Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 334 AM CDT SUN MAY 1 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY CRITERIA. $$ LMZ541-010945- /O.CAN.KGRB.SC.Y.0036.000000T0000Z-160502T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- 334 AM CDT SUN MAY 1 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE DIMINISHED BELOW SMALL CRAFT CRITERIA. $$ LMZ542-543-011645- /O.CON.KGRB.SC.Y.0036.000000T0000Z-160502T0000Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 334 AM CDT SUN MAY 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...NORTHEAST 10 TO 20 KTS WITH HIGHER GUSTS. * WAVES...3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
253 WHUS73 KGRB 011447 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 947 AM CDT SUN MAY 1 2016 ...GUSTY NORTHEAST WINDS AND LARGE WAVES WILL POSE A HAZARD TO SMALL CRAFT TODAY... .GUSTY NORTHEAST WINDS WILL PRODUCE LARGE WAVES ON LAKE MICHIGAN TODAY. LMZ542-543-012300- /O.CON.KGRB.SC.Y.0036.000000T0000Z-160502T0000Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 947 AM CDT SUN MAY 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...NORTHEAST 10 TO 20 KTS. * WAVES...3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
141 WHUS73 KGRB 012110 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 410 PM CDT SUN MAY 1 2016 ...GUSTY NORTHEAST WINDS WILL RESULT IN HIGH WAVES INTO THIS EVENING... .GUSTY NORTHEAST WINDS WILL GENERATE HIGH WAVES ON LAKE MICHIGAN INTO THIS EVENING. LMZ542-543-020000- /O.CON.KGRB.SC.Y.0036.000000T0000Z-160502T0000Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 410 PM CDT SUN MAY 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...NORTHEAST 10 TO 20 KTS. * WAVES...3 TO 5 FT...EASING TO 2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
653 WHUS73 KGRB 012332 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 632 PM CDT SUN MAY 1 2016 ...WINDS AND WAVES HAVE SUBSIDED... LMZ542-543-020045- /O.CAN.KGRB.SC.Y.0036.000000T0000Z-160502T0000Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 632 PM CDT SUN MAY 1 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 29, 10:16 PM CDT, 5 hours 15 minutes earlier.
Area forecast discussion, Apr 29, 10:16 PM CDT, 5 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1016 PM CDT FRI APR 29 2016 UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE .SHORT TERM...TONIGHT AND SATURDAY ISSUED AT 239 PM CDT FRI APR 29 2016 THE LATEST RAP ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW UPPER LEVEL LOW PRESSURE MOVING EAST OVER THE EASTERN GREAT LAKES. BEHIND THE SYSTEM...SCATTERED TO BROKEN CLOUDS EXIST OVER MUCH OF LOWER MICHIGAN AND WISCONSIN. SOME CLEARING DOES EXIST OVER EASTERN UPPER MICHIGAN...AND THINK SOME OF THIS DRIER AIR WILL TRY TO MAKE INROADS INTO NORTHEAST WISCONSIN LATER THIS AFTERNOON. MEANWHILE...ANOTHER LOW PRESSURE SYSTEM IS MOVING EAST OVER THE SOUTHERN PLAINS. CLOUD TRENDS AND SMALL PRECIP CHANCES ARE THE MAIN FORECAST CONCERNS IN THE SHORT TERM. TONIGHT...HUDSON BAY HIGH PRESSURE WILL BE BUILDING SOUTHWARD OVER THE NORTHERN GREAT LAKES WHILE LOW PRESSURE WILL BE MOVING NORTHEAST OVER THE CENTRAL GREAT PLAINS. SCATTERED TO BROKEN CLOUD COVER WILL LIKELY PERSIST INTO MID-EVENING OVER PARTS OF CENTRAL AND NORTH- CENTRAL WI. THINK THAT DRY AIR WILL EVENTUALLY MAKE PROGRESS THOUGH TO CREATE A PERIOD OF MOSTLY CLEAR CONDITIONS ACROSS THE REGION. AS LOW LEVEL EASTERLY WINDS STRENGTHEN...HOWEVER...CLOUDS OVER LOWER MICHIGAN WILL LIKELY GET RECYCLED WESTWARD OVER EAST-CENTRAL AND CENTRAL WI LATE TONIGHT. BECAUSE OF A TIGHTER PRESSURE GRADIENT AND CLOUD COVER IN THIS AREA...THINK A WIDESPREAD FROST IS NOT LIKELY DESPITE TEMPS FALLING INTO THE MID 30S. SATURDAY...LOW PRESSURE WILL MOVE EAST TOWARDS CENTRAL ILLINOIS. SIMILAR TO THE SYSTEM WE SAW A COUPLE DAYS AGO...AN ARCING BAND OF RAIN WILL BE LIFTING NORTHWARD OVER THE COURSE OF THE DAY. DRY AIR ORIGINATING OUT OF THE HUDSON BAY HIGH WILL SLOW THE FORWARD PROGRESS OF THE PRECIP...BUT WILL HAVE A SMALL CHANCE OVER THE SOUTHERN FOX VALLEY AND PARTS OF CENTRAL WI LATE IN THE AFTERNOON. OVER NORTHERN WI...WILL SEE MOSTLY SUNNY TO PARTLY CLOUDY CONDITIONS. HIGH TEMPS WILL RANGE FROM MID 50S TO AROUND 60 ACROSS THE REGION. .LONG TERM...SATURDAY NIGHT THROUGH FRIDAY ISSUED AT 239 PM CDT FRI APR 29 2016 LOW PRESSURE SLATED TO TRACK TO OUR SOUTH SATURDAY NIGHT HAS JOGGED A BIT FURTHER NORTH WITH THIS SET OF NWP RUNS...WITH THE SURFACE LOW TRACKING NORTH OF THE OHIO VALLEY INSTEAD OF THROUGH THE OHIO VALLEY ITSELF. THIS WILL BRING THE RAIN SHIELD A BIT FURTHER NORTH THAN PREVIOUSLY FORECAST...HOWEVER DESPITE THE NORTHWARD JOG MOST OF THE CWA NORTH OF HIGHWAY 29 IS EXPECTED TO REMAIN DRY AS NORTHERLY WINDS FROM A HIGH ANCHORED ACROSS SOUTHERN CANADA PUMP IN DRY AIR. THEREFORE WILL RAISE POPS SATURDAY NIGHT ACROSS THE EXTREME SOUTHERN CWA AND TIGHTEN UP THE POP GRADIENT AS RAIN IS EXPECTED TO MAINLY STAY ACROSS THE SOUTH DESPITE THE NORTHWARD JOG OF THE LOW. THE HIGH TO THE NORTH WILL THEN ESTABLISH ITSELF ACROSS THE GREAT LAKES...KEEPING THE REGION DRY DURING THE SECOND HALF OF THE WEEKEND AND INTO THE EARLY PART OF NEXT WEEK. THE MODELS THEN COME BETTER IN LINE WITH A DEVELOPING LOW SLATED TO TRACK THROUGH THE GREAT LAKES DURING THE MIDDLE OF NEXT WEEK...BRINGING THE CHANCE FOR RAIN AND A COLD FRONT THROUGH THE WESTERN GREAT LAKES REGION SOMETIME BETWEEN TUESDAY AND WEDNESDAY. ALTHOUGH INDICATIONS ARE THAT THE MODELS ARE BETTER IN LINE...THERE ARE STILL DIFFERENCES BETWEEN THE MODELS THEMSELVES REGARDING THIS SYSTEM. THEREFORE WILL CONTINUE TO MAINTAIN CHANCY POPS DURING THIS PERIOD FOR THIS SYSTEM. LATER IN THE WEEK THE ECMWF AND CANADIAN MODELS KEEP THE REGION DRY AS HIGH PRESSURE ONCE AGAIN BECOMES ESTABLISHED ACROSS THE GREAT LAKES REGION. IN STARK CONTRAST THE GFS PRODUCES WHAT LOOKS LIKE A CONVECTIVELY INDUCED LOW WITH SUBSTANTIAL QPF ACROSS THE WESTERN GREAT LAKES THURSDAY NIGHT. GIVEN THE ANOMALOUS APPEARANCE OF THIS LOW AND ASSOCIATED QPF FIELD WILL NOT LEND MUCH CREDENCETO THIS SYSTEM LATE IN THE EXTENDED. TEMPERATURES DURING THE EXTENDED WILL GENERALLY BE AROUND NORMAL...WITH TUESDAY GETTING ABOVE NORMAL WELL INTO THE 60S AHEAD OF THE APPROACHING COLD FRONT IN THE MIDDLE OF THE WEEK. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1016 PM CDT FRI APR 29 2016 VFR CIGS WILL CONTINUE OVERNIGHT. EASTERLY FLOW AND ANOTHER STORM SYSTEM WILL TRACK OVER THE MID MISSISSIPPI VALLEY REGION THROUGH SATURDAY...LIFTING CLOUDS AND PRECIPITATION BACK INTO THE SOUTH HALF OF THE STATE INCLUDING PARTS OF EAST CENTRAL AND CENTRAL WISCONSIN. AS A RESULT...INCREASING LOWER END VFR CLOUDS ALONG WITH PATCHY MVFR CIGS CAN EXPECTED FOR TAF SITES ATW...MTW...AND GRB SATURDAY INTO SATURDAY NIGHT. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....MPC LONG TERM......KURIMSKI AVIATION.......TDH
Hazardous weather outlook, Apr 30, 3:29 AM CDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 329 AM CDT SAT APR 30 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-010830- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 329 AM CDT SAT APR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY OF HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY OF HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-010830- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 329 AM CDT SAT APR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT GUSTY EAST TO NORTHEAST WINDS AND LARGE WAVES ARE EXPECTED TO RETURN BY EVENING. THESE CONDITIONS MAY BE HAZARDOUS TO SMALL CRAFT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY GUSTY EAST TO NORTHEAST WINDS AND LARGE WAVES MAY CONTINUE TO BE A HAZARD TO SMALL CRAFT ON SUNDAY. RDM/AK
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.